# SDR R61A201409041039

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 10,617 hours, 10,331 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450401
- Part serial: 0393
- Condition: Failed
- Location: Mlg
- Part time: 1 hours, 1 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW REPORTED THEY HAD A LANDING GEAR INOPERATIVE CAUTION, WEIGHT ON WHEELS CAUTION AND BOTH LT & RT DOORS SHOWED OPEN.   MAINTENANCE INSPECTED AND FOUND A BAD PSEU. MAINTENANCE R & R THE PSEU IAW AMM AND OPS CHECKED GOOD.
